# SDR CA001024046

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF STALL FAIL CAUTION MESSAGE ILLUMINATED. TAKEOFF ABORTED.STALL PROTECTION COMPUTER RESET AS PER AMM, AIRCRAFT RETURNED TO SERVICE.
